Help antibiotics upsetting stomach

Discussion in 'Lipotrim Forum' started by monarch, 18 October 2010 Social URL.

  1. monarch

    monarch Full Member

    Posts:
    109
    Likes Received:
    0
    Start Weight:
    18st2lb
    Current Weight:
    14st9lb
    Goal Weight:
    13st0lb
    Lost(%):
    3st7lb(19.29%)
    Diet:
    Lipotrim
    Does anyone know what to do if antibiotics upset your stomach and send your shakes right through you?:cry:
     
  2. Avatar

    MiniMins.com Matched Content

  3. Nenya

    Nenya Full Member

    Posts:
    334
    Likes Received:
    3
    Start Weight:
    13st0lb
    Current Weight:
    11st7lb
    Goal Weight:
    10st0lb
    Lost(%):
    1st7lb(11.54%)
    Diet:
    Lipotrim
    Nothing you can do but keep hydrated water water water !
     
  4. monarch

    monarch Full Member

    Posts:
    109
    Likes Received:
    0
    Start Weight:
    18st2lb
    Current Weight:
    14st9lb
    Goal Weight:
    13st0lb
    Lost(%):
    3st7lb(19.29%)
    Diet:
    Lipotrim
    I feared that was the answer!! Thanks x
     
  5. Jayne33

    Jayne33 Fighting for My Health

    Posts:
    1,714
    Likes Received:
    15
    Start Weight:
    20st12.4lb
    Current Weight:
    17st7.5lb
    Goal Weight:
    11st0lb
    Lost(%):
    3st4.9lb(16.04%)
    Diet:
    Exante Total Solution Plus
    Go change your antibiotics hun, you're probably allergic if they're upsetting your tum xx
     
  6. monarch

    monarch Full Member

    Posts:
    109
    Likes Received:
    0
    Start Weight:
    18st2lb
    Current Weight:
    14st9lb
    Goal Weight:
    13st0lb
    Lost(%):
    3st7lb(19.29%)
    Diet:
    Lipotrim
    I'm allergic to penicillin so I've got another - I did wonder if I was allergic to them too - what a week.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...